# SDR N6WA2023061601

- Difficulty date: June 8, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N543GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10256
- Aircraft time: 41,037 hours, 29,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: PL1600LH05
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP IN FRONT OF R/H FWD MID MONUMENT IS DAMAGED. REMOVE AND REPLACE FLOOR EMERGENCY LIGHT STRIP IN FRONT OF R/H FWD MID MONUMENT IAW DRAWING GJ0013351 NO 1-002
